MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NSE FOOTSWITCH; DRIVER, WIRE, AND BONE DRILL, MANUAL

STRYKER INSTRUMENTS-KALAMAZOO NSE FOOTSWITCH; DRIVER, WIRE, AND BONE DRILL, MANUAL
Model Number 5400007000
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pedal was sticking, presenting a risk of running after no longer activated.No patient involvement was reported.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NSE FOOTSWITCH
Common Device Name
DRIVER, WIRE, AND BONE DRILL, MANUAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10537378
Report Number0001811755-2020-02393
Device Sequence Number19790914
Product Code DZJ
UDI-Device Identifier07613154879205
UDI-Public07613154879205
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K040369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400007000
Device Catalogue Number5400007000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1